# SDR DL777040370

- Difficulty date: April 24, 2004
- Submitted: April 27, 2004
- Operation: Air carrier
- Aircraft: N862DA
- Make and model: Boeing 777232
- Aircraft serial: 29734
- Aircraft time: 17,494 hours, 3,083 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT SEATS 44 THROUGH 55 INOP.  REPLACED BATTERY PACK FUSE.
